MathSciNet Relay Station
MathSciNet bibliographic data
MR625821 (82i:58073) 58G25 (53C20)
Pinsky, Mark A. On the spectrum of Cartan-Hadamard manifolds. Pacific J. Math. 94 (1981), no. 1, 223–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement